# SDR A6WA201643742

- Difficulty date: April 2, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 30,636 hours, 29,426 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS SERVICE DOOR CANNOT BE OPENED FROM THE OUTSIDE, OPENS NORMALLY USING THE INSIDE HANDLE.  ADJUSTED SERVICE DOOR HANDLE IAW AMM 52-41-03.  OPERATIONS CHECKED GOOD.
